# SDR IPXA2573925

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Component: Slat, Boeing
- Component part number: 114N4005157
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 L/E SLAT HAS THREE DENTS, 36.5" FROM INBD EDGE AND 1.2" FROM T/E UPPER SURFACE.  REPAIRED REF EO B757-5750-4700-B.
